Jump to content

Photo

Can Any Of These Perscriptions Be Making Red Marks Worse?

marks hyperpigmentation tretinoin benzoyl peroxide clindamycin doxycycline retinoids

1 reply to this topic

#1 windingwheel

windingwheel

    New Member

  • Members
  • Posts & Likes
    Posts: 8
    Likes: 1
About Me
  • Gender:Female
  • Location:NJ
  • Interests:Music, drawing, cooking, coffee
  • Joined: 01-March 13

Posted 26 March 2013 - 08:58 PM

For just over 2 months I've been on clindamycin lotion and tretinoin. I use Panoxyl (BP wash) in the morning and Cetaphil bar cleanser at night. I've also been on Doxycycline for a month. I haven't noticed improvement yet, I had a pretty bad initial breakout and a lot of irritation at first, and I even feel like I may still be going to through the purging stage.

 

The thing is that I have red marks/hyperpigmentation all over. Would any of the things i'm using make me more prone to red marks? Or possibly worsen their appearance? I feel like maybe everything is too harsh on my skin, even though I can keep the irritation under control now. I don't know what to do??



#2 nicmic62

nicmic62

    Sneaker Fanatic

  • Site Watch
  • Posts & Likes
    Posts: 882
    Likes: 209
About Me
  • Gender:Female
  • Location:Philippines
  • Interests:Sneaker Fanatic . Movies . Music . Puppies&Kittens . Documentaries . GettingClearSkin
  • Joined: 28-February 13

Achievements

     

Posted 26 March 2013 - 09:07 PM

For just over 2 months I've been on clindamycin lotion and tretinoin. I use Panoxyl (BP wash) in the morning and Cetaphil bar cleanser at night. I've also been on Doxycycline for a month. I haven't noticed improvement yet, I had a pretty bad initial breakout and a lot of irritation at first, and I even feel like I may still be going to through the purging stage.

 

The thing is that I have red marks/hyperpigmentation all over. Would any of the things i'm using make me more prone to red marks? Or possibly worsen their appearance? I feel like maybe everything is too harsh on my skin, even though I can keep the irritation under control now. I don't know what to do??

 

As far as I know, the antibiotic, BP and tretinoin will make your face prone to sun damage and might make the red marks even worse. Make sure to use sunscreen while you are on these. Don't forget to moisturize too, BP and tretinoin can be incredibly drying.

 

Good luck! :)






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users